# SDR CALA2023040601050

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737-900ER
- Aircraft serial: 42747
- Aircraft time: 29,231 hours, 10,426 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 147A854048
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-5320-3-0736 R2 DOOR CREASE BEAM HAS AREAS OF CORROSION
